# SDR FDEA202504070578

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63125
- Aircraft time: 5,852 hours, 2,923 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 184T10071
- Condition: Gouged
- Location: Zone 300
- Part time: 5,852 hours, 2,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, ACCESS PANEL 332CL, LEADING EDGE, LOWER RH SURFACE WITH   GOUGE  LH HORIZONTAL STABILIZER, ACCESS PANEL 332CL, LEADING EDGE, LOWER RH  WAS REPAIRED   IAW SRM NOTE P 55-10-01-1A AND SRM 51-70-10 REPAIR 2 PARAGRAPH C (2) REV 90 AUG 15/2024
